# SDR AALA202204284321

- Difficulty date: February 22, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080000000
- Part serial: 1994
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 57,536 hours, 35,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUT BOARD TRAILING EDGE FLAP AT RIB 11. REPLACED FLAP PER AMM 27-54-62-400-001-A,
